# SDR FDEA201203201023

- Difficulty date: March 20, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N952FD
- Make and model: Boeing 757236
- Aircraft serial: 28666
- Aircraft time: 27,193 hours, 18,860 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3430
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERIOR SKIN AT BS 1480-1500 BETWEEN STRINGER 25-26L.   REPAIR CARRIED OUT IAW EA F-5330-158156, PART 1. REPAIR IS CLASSIFIED AS MAJOR.
